Uniqueness of weak solutions of the navier-stokes equations in ln(Ω)

Pierre Louis Lions, Nader Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the uniqueness of weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus TN , with N ≥ 3. The proof lies on three elementary ingredients: the introduction of a dual problem, a decomposition of the solutions and a "boostrap" argument.

Original languageEnglish (US)
Pages (from-to)491-496
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number5
DOIs
StatePublished - Sep 1998

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness of weak solutions of the navier-stokes equations in ln(Ω)'. Together they form a unique fingerprint.

Cite this